# SDR AALA20141110007

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 42,248 hours, 20,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE SKIN AT STATION 565 BETWEEN LONGERONS 22 & 23 LT.  REPAIRED IAW SRM 53-04-03 FIG 2 SHEET 5.
